# SDR SWAA950680

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunction
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 KRUGER FLAP INDICATED NO RETRACTION.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  INSPECTED AREA.  REPLACED FLAP FULL UP PROXIMITY SENSOR PER BOEING M/M.
